Hepatitis C: An In-Depth Guide
Nausea is a word used to describe the very unpleasant feeling of sickness and wanting to vomit.
Nausea is one of the most common symptoms of hepatitis C infection. It is also a common side effect of peg-interferon. Adding a protease inhibitor to the treatment regimen may increase the chance of nausea, too.
- If nausea leads to frequent vomiting, take many sips of water over short intervals. Your intake of water should add up to about two litres per day in order to avoid dehydration.
- Ask your doctor about anti-nausea medication.
- If your nausea gets better after you eat, ask your doctor to check for an ulcer caused by the bacterium H. pylori. The symptoms will go away within a few days if you take the medication as prescribed to get rid of H. pylori.
Eat soup as it is easier for your body to digest. However, be careful the soup is not high in salt content as high sodium can lead to high blood pressure.
Avoid carbonated (fizzy), sugary or alcoholic drinks.